MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX®RX; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX®RX; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*RX25RW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E2: health professional: requested, unknown.E3: occupation: requested, unknown.The actual device was not returned for evaluation; however, a photograph of the actual device was returned for evaluation.The provided image of the actual sample showed that the female luer port of the blue cock in the sampling system had been broken at its base.However, it was not possible to confirm the condition of the broken surface from the image.The manufacturing and shipping inspection records for the actual sample showed no anomalies.Review of past complaint files for the specified product code/lot number revealed no other similar reports.Cause of occurrence/conclusion based on the investigation results; no anomalies were found in the manufacturing records.Since the condition of the damaged surface of the actual sample could not be confirmed, it was not possible to clarify the cause of occurrence.Relevant instructions for use (ifu) reference: do not use if the package or device is damaged (e.G.Cracked) or any of the port caps are off.If the product is dropped during set-up, do not use it.Replace it with another device.Terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Event or Problem Description
The user facility reported that the involved capiox device cock system was broken.The event occurred prior to treatment, therefore there was no patient involvement.The final patient impact was unharmed.

Brand Name
CAPIOX®RX
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
8002837866
MDR Report Key20379385
Report Number9681834-2024-00173
Device Sequence Number8097147
Product Code DTZ
UDI-Device Identifier04987350769572
UDI-Public(01)04987350769572(17)261130(10)231220
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*RX25RW
Device Catalogue NumberN/A
Device Lot Number231220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date10/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown